C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK + HALO; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK + HALO
Back to Search Results |
| Model Number |
BRD601HH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994); Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the align® to urethral support system may include, but are not limited to: postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of incontinence." 2348, 2993 = "nl".1994, 1750 = "l".
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Per additional information received, the patient has experienced pelvic pain, dyspareunia, mesh exposure, lesions, erosions, voiding dysfunction, spasm at levator muscles, persistent pain, stress urinary incontinence, urgency, leaks, frequency, urgency, urge incontinence, pain at implant site, hypermobile urethra, severe pain in vagina, with mesh coming out, dysuria, benign hypertension, urinary frequency increased, pain in right foot, hiatal hernia, urinary tract infection, burning with urination, pain in the flank, irritation, palpable indurated area surrounding the distal urethra consistent with scar tissue and probable residual mesh.The patient required additional surgical and non-surgical interventions.